# SDR HNAA2011081700257

- Difficulty date: August 13, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 43,076 hours, 49,636 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

UPON TAXI OUT, LOST HYDRAULIC QUANTITY OF NR2 HYD SYS.  UPON RETURN TO GATE, FOUND FLUID DRIPPING FROM NR2 MLG BRAKE AREA.  R & R NR3 BRAKE LINE.  LEAK CHECKED GOOD, SERVICED HYD.
